# SDR AALA202302028774

- Difficulty date: November 25, 2022
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 69,270 hours, 31,613 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: D5337095021000
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED SIDE SHELL FASTENER HOLE #2 AT FR 35 AND S30L. MAINTENANCE REPAIRED SIDE SHELL PER EA 340721.
